On perfect totient numbers

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Iannucci, Douglas en_US
dc.contributor.author Moujie, Deng en_US
dc.contributor.author Cohen, Graeme en_US
dc.date.accessioned 2009-12-21T03:50:43Z
dc.date.available 2009-12-21T03:50:43Z
dc.date.issued 2003 en_US
dc.identifier 2003001144 en_US
dc.identifier.citation Iannucci Douglas, Moujie Deng, and Cohen Graeme 2003, 'On perfect totient numbers', University of Waterloo, Ontario, Canada, vol. 6, no. 1, pp. 1-7. en_US
dc.identifier.issn 1530-7638 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5644
dc.publisher University of Waterloo, Ontario, Canada en_US
dc.relation.isbasedon https://cs.uwaterloo.ca/journals/JIS/
dc.title On perfect totient numbers en_US
dc.parent Journal of Integer Sequences en_US
dc.journal.volume 6 en_US
dc.journal.number 1 en_US
dc.publocation Ontario, Canada en_US
dc.identifier.startpage 1 en_US
dc.identifier.endpage 7 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 0000020283 en_US
dc.personcode 0000020743 en_US
dc.personcode 984186 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.staffid 984186 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record